# SDR AWXA200500787

- Difficulty date: July 7, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 62,716 hours, 38,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 2013A
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EES - WHILE ON GROUND CREW REPORTED THE FORWARD EMERGENCY FLASHLIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
